Parabolic John–Nirenberg spaces with time lag

Kim Myyryläinen*, Dachun Yang

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

32 Downloads (Pure)

Abstract

We introduce a parabolic version of the so-called John–Nirenberg space that is a generalization of functions of parabolic bounded mean oscillation. Parabolic John–Nirenberg inequalities, which give weak type estimates for the oscillation of a function, are shown in the setting of the parabolic geometry with a time lag. Our arguments are based on a parabolic Calderón–Zygmund decomposition and a good lambda estimate. Chaining arguments are applied to change the time lag in the parabolic John–Nirenberg inequality.

Original languageEnglish
Article number46
Pages (from-to)1-20
Number of pages20
JournalMATHEMATISCHE ZEITSCHRIFT
Volume306
Issue number3
DOIs
Publication statusPublished - Mar 2024
MoE publication typeA1 Journal article-refereed

Keywords

  • 42B35
  • John–Nirenberg inequality
  • Parabolic geometry
  • Parabolic John–Nirenberg space
  • Time lag

Fingerprint

Dive into the research topics of 'Parabolic John–Nirenberg spaces with time lag'. Together they form a unique fingerprint.

Cite this